Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: ASAHI INTECC PROWATER; GUIDE WIRE
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
ASAHI INTECC PROWATER; GUIDE WIRE
Model Number
N/A
Health Effect - Clinical Code
Device Embedded In Tissue or Plaque (3165)
Date of Event
06/01/2021
Type of Reportable Event
Malfunction
Event or Problem Description
Prowater came apart inside patients lad.From the hospital personnel, "please advise process to have asahi prowater 180cm analyzed as it sheared and broke apart inside a patient's coronary artery.".
New Search
Submit an Adverse Event Report
Brand Name
PROWATER
Common Device Name
GUIDE WIRE
Manufacturer
(Section D)
ASAHI INTECC
3-100 akatsuki-cho
seto, aichi 489-0 071
JA 489-0071
MDR Report Key
11942557
Report Number
3004718255-2021-00222
Device Sequence Number
3427245
Product Code
DQX
UDI-Device Identifier
04547327056120
UDI-Public
(01)04547327056120(17)231130(10)201223A06A
Combination Product (Y/N)
N
Initial Reporter State
MI
Initial Reporter Country
US
Number of Events Summarized
1
Summary Report (Y/N)
N
Serviced by Third Party (Y/N)
N
Reporter Type
Importer
Initial Reporter Occupation
Physician
Type of Report
Initial
Report Date
(Section B)
06/02/2021
Report Date
(Section F)
06/04/2021
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Expiration Date
11/30/2023
Device Model Number
N/A
Device Catalogue Number
AGH146000
Device Lot Number
201223A06A
Was Device Available for Evaluation?
Yes
Was the Report Sent to FDA?
Yes
Distributor Facility Aware Date
06/02/2021
Device Age
5 MO
Event Location
Hospital
Date Report to Manufacturer
06/04/2021
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
06/04/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1
Date Report Sent to FDA
06/04/2021